# SDR FDEA200910213642

- Difficulty date: October 21, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N6100657
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER HINGE OPENING HAS CRACK.  CRACKED L2 DOOR UPPER HINGE OPENING REPAIRED IAW EA F-5210-133417 (L2 DOOR CRACK REPAIR).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
